# SDR 2002F00592

- Difficulty date: April 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Torn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND L1 DOOR INNER SKIN DOUBLER TORN JUST BELOW THE CENTERING GUIDE STOP PIN.  (M)
